Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Breaking waves for the periodic two-component Camassa-Holm system
HTML articles powered by AMS MathViewer

by Fei Guo PDF
Proc. Amer. Math. Soc. 142 (2014), 2407-2415 Request permission

Abstract:

We give a blow-up result for the periodic two-component Camassa-Holm system modeling shallow water waves moving over a linear shear flow.
References
Similar Articles
Additional Information
  • Fei Guo
  • Affiliation: School of Mathematical Sciences and Jiangsu Key Laboratory for NSLSCS, Nanjing Normal University, Nanjing 210046, People’s Republic of China
  • Email: guof@njnu.edu.cn, fgao@uta.edu
  • Received by editor(s): September 13, 2011
  • Received by editor(s) in revised form: July 17, 2012
  • Published electronically: March 24, 2014
  • Additional Notes: This work was partially supported by the NNSF (11071141, 11271192) of China, “333” and Qing Lan Project of Jiangsu Province, the Natural Science Foundation of Jiangsu Province (BK2011777), and the NSF of the Jiangsu Higher Education Committee of China (11KJA110001).
  • Communicated by: James E. Colliander
  • © Copyright 2014 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 142 (2014), 2407-2415
  • MSC (2010): Primary 35B10, 35B44, 35G55, 35L05, 35Q35
  • DOI: https://doi.org/10.1090/S0002-9939-2014-11949-6
  • MathSciNet review: 3195763